On abstract fractional integro-differential equations via measure of noncompactness

Sabri T. M. Thabet, Machindra B. Dhakne

Abstract


This paper deals with the study of existence, uniqueness and stability of solutions of fractional integro-differential equations involving Caputo derivative in Banach spaces. Our tools employed are fractional calculus, Hölder inequality and Darbo-Sadovskii fixed point theorem via Hausdorff's measure of noncompactness.


Full Text: PDF

How to Cite this Article:

Sabri T. M. Thabet, Machindra B. Dhakne, On abstract fractional integro-differential equations via measure of noncompactness, Adv. Fixed Point Theory, 6 (2016), 175-193

Copyright © 2016 Sabri T. M. Thabet, Machindra B. Dhakne. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2022 SCIK Publishing Corporation